| Model Number |
104208-610 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
On 27 december 2024, senseonics was made aware of an incident where user reported a low glucose event on (b)(6) 2024 where sg was 45 mg/dl and bg was 120 mg/dl.After dms review on (b)(6) 2024 where sg was 43 mg/dl and bg was 120 mg/dl.After dms review, we confirmed that the user received a low glucose alert at 08:10 am, when the sg was at 41 mg/dl.The user didn't seek for medical treatment and didn't take any actions to solve the event because he confirmed that it was a false low event and he had no symptoms.
Additional Manufacturer Narrative
The manufacturer is currently performing investigation and results will be provided in a supplemental report.
Additional Manufacturer Narrative
The user reported receiving low glucose alert on (b)(6) 2024 at 08:16 am, where sg was 45 mg/dl and bg 120 was mg/dl.A review of the data management system (dms) data revealed that on (b)(6) 2024 at 08:10 am user's sg was 49 mg/dl and bg was 120 mg/dl.A review of the alert history revealed that the user received multiple low glucose alerts since 7:55 am as the user's sg value was below the threshold of 65 mg/dl.The user did not seek medical treatment and believed that they were not having a low glucose event.The user's hcp was not aware of the event.The user was advised to follow up with their hcp for medical guidance.In an associated case for the user's complaint about sensor inaccuracy (b)(4), a review of the in-vivo data revealed optical instability around (b)(6) 2024.The user also reported an infection (mfr# 3009862700-2025-00057) at the insertion site which most likely contributed to the optical instability and consequent sg/bg mismatch at the time of the event.B4.Date of this report 07 february 2025.D4.Updated additional device information.G3.Date received by the manufacturer? 07 february 2025.H3.Device evaluated by manufacturer? yes.H6.Type of investigation updated to 4121.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 44.